The extensions of isometries between the 2-dimensional normed spaces

Pu Wang, Ruidong Wang

Abstract


Isometric operator is a very significant subject in the study of space structure. In this paper, we will give some results about the Tingley's problem, and give sufficient conditions for isometric operator $T_{0}$, which is between classical 2-dimensional normed sequence spaces such as $\ell^{(2)}_{p}$ and $\ell^{(2)}_{\infty}$, to have a linear extension in some way.


Full Text: PDF

How to Cite this Article:

Pu Wang, Ruidong Wang, The extensions of isometries between the 2-dimensional normed spaces, Journal of Mathematical and Computational Science, Vol 7, No 2 (2017), 347-363

Copyright © 2017 Pu Wang, Ruidong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS